# SDR AU981660

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A2
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING ENGINE INSPECTION, NRS 1 AND 2 CYLINDER HEADS WERE FOUND TO HAVE CRACKS WHICH STARTED AT THE TOP SPARK PLUG HOLE RUNNING BEHIND THE FUEL INJECTOR DOWNWARDS BETWEEN FIN NRS 17 AND 18 (COUNTED FROM THE BARREL JOINT).  THE VERTICAL CRACK IN CYLINDER NR 1, TRANSFERRED ACROSS ONE FIN AND FINISHED AT APPROXIMATELY 30 MM (1.18 INCHES) ABOVE THE INLET FLANGE.  PART TC:  1,322.
